# SDR DALA2023090807367

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 3,249 hours, 374 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 DAMAGE BETWEEN FR57.4 & FR58 AND STGR40RH & STGR39RH DUE TO STAIR STAND IMPACT. CORRECTIVE ACTION: AREA BLENDED AND EVALUATED IAW A330 NEO SRM 53-41-11. DAMAGE ZONE 1, REPAID CAT C. (4409790)
